# SDR 2005FA0000775

- Difficulty date: May 10, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: M2399
- Condition: Unserviceable
- Location: Starter Motor
- Component: Starter, Electrosys
- Component part number: MHB4016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UNUSUAL NOISE DURING ATTEMPTED START.  REMOVED AND DISASSEMBLED STARTER.  FOUND THE GEAR SPLINES ON ARMATURE SHAFT CRACKED AND SHEARED.  SHOWS THESE SPLINES ARE NOT VERY DURABLE, RECOMMEND REGULAR OVERHAUL INSPECTION.  (K)
